I have taken Requip/Ropinirole for at least 3 yrs. For the last 4-5 mos, I seem to get nausated /vomiting. I also had gastric bypass surgery 10 yrs ago. Has anyone else had this problem after so many years of medication?
NO, nausea and vomiting are NOT listed as side effects here on drugs.com for Requip/Ropinirole especially after so many years of medication.
I don't know if you are taking it for Restless Leg Syndrome or Parkinson's Disease, but the absolute main side effect is sleepiness, which I am sure you are aware of after three years.
Also in case you have forgotten, you are to avoid drinking alcohol, which can increase some of the side effects of Requip. Cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression or anxiety.
I would certainly run this by your doctor. He can prescribe a prescription nausea pill under the tongue for immediate release, an anal suppository, or a pill to take UNLESS this has been caused by long term effect of gastric bypass surgery, but the area of bypass should have healed over by now with scar tissue. A simple endoscopy or CT scan will reveal if you have a gastric problem.
All the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 2 answers
Gastric Bypass Surgery - I had a gastric bypass,RNY, in 2008.I have also had both hips replaced and?
Posted 10 May 2015 • 2 answers
Gastric Bypass Surgery - I had a RNY bypass in 2004 and continue to be at my lowest weight, which is
Posted 29 May 2015 • 1 answer
Posted 22 Jul 2016 • 1 answer
Gastric Bypass Surgery - I had RNY surgery about 9 years ago. I need both hip joints replaced now...
Posted 19 hours ago • 0 answers